# SDR JJBA20240805006

- Difficulty date: May 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,743 hours, 26,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE THROUGH AIRCRAFT 0.15748 IN. IN DIAMETER 2.5 IN AFT OF FRAME 23, AND 1 IN BELOW STRINGER 3L. REPAIRED OPEN HOLE THROUGH FUSELAGE SKIN 2.5" OFF OF FRAME 23 AND 1" BELOW STR 3L
